Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 968–974 (Mi zvmmf2035)  

This article is cited in 3 scientific papers (total in 4 papers)

Oscillation of a two-sided line segment in a stratified fluid

M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov

Moscow

Full text: PDF file (1586 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 936–942

Bibliographic databases:
UDC: 517.958:531.327
MSC: Primary 76B55; Secondary 76B70, 35Q35
Received: 06.03.1996

Citation: M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Oscillation of a two-sided line segment in a stratified fluid”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 968–974; Comput. Math. Math. Phys., 37:8 (1997), 936–942

Citation in format AMSBIB
\Bibitem{KorPleSve97}
\by M.~O.~Korpusov, Yu.~D.~Pletner, A.~G.~Sveshnikov
\paper Oscillation of a two-sided line segment in a stratified fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 968--974
\mathnet{http://mi.mathnet.ru/zvmmf2035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477145}
\zmath{https://zbmath.org/?q=an:1051.76531}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 936--942


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2035
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p968

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Unsteady waves in a stratified fluid excited by the variation of the normal velocity component on a line segment”, Comput. Math. Math. Phys., 37:9 (1997), 1076–1085  mathnet  mathscinet  zmath
    2. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Oscillation of a set of curvilinear segments in a stratified fluid”, Comput. Math. Math. Phys., 38:9 (1998), 1519–1526  mathnet  mathscinet  zmath
    3. “The 75th birthday of Aleksei Georgievich Sveshnikov”, Comput. Math. Math. Phys., 40:4 (2000), 475–477  mathnet  mathscinet  zmath
    4. Al'shin A.B., Al'shina E.A., “Numerical solution of initial-boundary-value problems for Sobolev equations using the dynamic-potential method”, Journal of Communications Technology and Electronics, 50:2 (2005), 213–219  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:68
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021